# SDR HNAA2015110900330

- Difficulty date: November 9, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 65,611 hours, 39,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: ORF92
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY EXIT SIGN AND FORWARD CEILING LIGHTS ARE INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY.  OPS CHECKED GOOD.
